Couldn't find what you looking for?

TRY OUR SEARCH!

i have been off effexor since june 08. now i am left emotionless,confusion, bad memory,don't give a care about anything...what can be done

Loading...

I've gone through the same thing my friend. Was on Effexor for 8 years. Feel a permanent 'cold, crackly' feeling in my head. Went through brain zaps, brain shivers, unbelievable withdrawal that made me come close to suicide, destroyed my reputation because people thought I was going crazy. I'd like to sue Wyeth but noone will take my case. It's a friggin outrage what they are doing to people. Antidepressants are bullcrap. If you become self aware and recognize that you control your emotions you don't need drugs. It's completely misleading people and the pharma companies know this. But they want their billions and billions...who cares if they destroy a few lives in the process.
Reply

Loading...

i also have a hard time in getting words out to talk bad vision are there any tests or can the damage be reversed, because i cant live like this any more
Reply

Loading...

i also cant seem to communicate, or get words out to talk
Reply

Loading...

i felt terrible while on effexor xr. i had to stop. had very bad withdrawls, like an alcoholic. now i am constantly in a daze, can't get the energy or will to function. there seems to be something weird about my lungs or chest. i feel sickish alot. there is something seriously wrong with this drug, and someone knows what it is. it will come out, and i intend to be there when it does!
Reply

Loading...

I have all of these symptons that you folks have. furthermore, i have permanent premature ejaculation. I will meet with a psychiatrist soon. The same one who originally prescribed the drug venlafaxine. Hopefully, I will be able to express my concerns, although, it is extremely difficult to speak because my brain has a hard time corresponding with my tongue. I am absolutely confident that venlafaxine, as well as paroxetine, have damage my brain. I live in a state of apathy now. I fear situations which are probably unlikely to occur. My cognition has been impaired, and it is tedious just to read these posts. I was a very intelligent individual, but I know that I am not the same. I read my old college papers, and I say to myself, "who's this guy? He is so smart." I'm very upset these days. If could turn back the clock, I would have chose a psychologist.

Reply

Loading...

Just wanted to put my story out there: I am a 28-year-old female and was on effexor for about 5 years for anxiety. I started feeling a cognitive decline and was concerned that it was caused by the medication so I slowly tapered myself off about a year and a half ago (which was hell doing: brain zaps and crying.. Nice) I was able to help the brain zaps by opening my capsul and slowly removing more and more "beads" until there were none, but the crying lasted for months. Since then I have experienced severe memory loss (short-term and long term) and have noticed my brain to function in such a declined state. I stare into space zoned out and have trouble processing information. Just not smart like I used to be. But my anxiety returned with a vengeance so after being medication free for almost 2 years. I saw a psychiatrist yesterday. I told her about my memory loss and all of my gradual cognitive decline, she decided to put me back on Effexor. Within 30-45 minutes of taking the first dose I became sick and had chills and became tired. Now I'm awake at 4am feeling wired with eyes wide open, accepting the fact that I have committed to consuming this powerful drug again. I feel lost and in the dark. On one hand, I've been explained that my depression could be causing this brain fog and memory issue. On the other hand, I wonder if this is a suggestion that is covering up what is actually brain damage. Scary reality and risk. Any advice?
Reply

Loading...

Im a 37 yr old mother of 2 who has been on pristiq (basicallythe same thing as effexor, both are made by pfizer/wyeth pharmaceuticals) myself and a whole lot of others are experiencing the symptomsyou're refering to and it is caused by these terrible drugs. I've been off and on antidepressantsfor the last 14 years and NONE of the other antidepressants have had such a negative impact on my lif, nor has depression itself. Please dont continue to take this poison. Google effexor withdrawal and you'llsee what i mean. Stay strong :)
Reply

Loading...

Reading this made me uncomfortable since it hit so very close to home. I was on effexor for 10 years. I used to be quick, intelligent, charismatic. Once the cognitive impairment became obvious I weened myself off of the medication. It was horrendous. I cried for almost 6 straight months. Strangely even now, 3 years since I stopped taking the effexor, if I have to speak about my time on the medication I seem to cry. It's a very strange disconnected kind of crying. Its some kind of involentary reaction I have no control over it. On top of this weird emotionless emotional outburst I have noticed some very obvious changes in my vision. I see this static on everything. It's not like I can't see, but it does often make things unclear. I see it most clearly at night. It's everywhere. I can't see the stars anymore, they're just not bright enough to be visible under this haze. Worst of all is the cognitive and memory issues. My reactions are often slow and clumsy, I have difficulty forming sentences when speaking. I read back on things I wrote in highschool even and the change in ability to Express thoughts is disturbingly obvious.
There were and are still the notable changes to my dreams. On the effexor I had consisted lucid dreaming. It was wonderful. I was at peace there. When I stopped taking the drug, within days my lovely wonderful dream world where my mind had retreated to for safety, was torn down. All my control faded and I ended up having night terrors for over a year. Dreams so bad I would wake up drenched in sweat, hair wet, and unable to breathe. Over the last two years the night mareshave settled down to a less terrifying or daily ordeal. My dreams remain vivid and frequent, I am often lost and afraid.

Did you experience any dream or vision changes as well?

What did they do to us.

Reply

Loading...

I was on Effexor for 2 years. I was suicidal, emotionless, I think it was because this horrible drug suppressed my dopamine. Also gave me panic attacks, I have been of this drug for 6 months. I felt way better when it finally got out of my system. But now I'm left with horrible anxiety! I just started taking Celexa, it does the same thing Effexor did.!
I am taking Klonopin now, it really helps my anxiety. I still can't work, I think Effexor screwed up my brain!
Reply

Loading...

Yes, the dreams are terrible. They are debilating because it takes days for me to separate the dream from reality. I feel so afraid from the dream that it takes some time to realize it wasn’t real. I also have cognitive issues with speaking and connecting the right words. Short term memory loss like walking to another room and just going blank. I am now under the care of naturopath doctor and she is boosting up the natural side while slowly coming off Effexor. I don’t think I will ever trust a Psychiatrist again.
Reply

Loading...

I have been off venlafaxine for six months now and feeling no hope in getting better, no energy, crying, neck and back pain, breathing issue and constant fatigue, unbearable!
Reply

Loading...

I was on Venflaxine for a short time and then Wellbutrin. I couldn't stand the Effexor.. when I expressed this My Dr. said ok, just stop taking it. I was on my couch for 4 days withdrawing, I felt like a heroine addict! The Wellbutrin led to 3 suicide attempts and the end of a very successful 25 year career. Mania, anxiety and depression are my daily battles. I also lost my ability to communicate, I can't remember what things are called, short term memory loss and basic functioning ability .I cry daily, I lost friends and I lost my kids for almost a year. It basically destroyed my life. Yes, my advise is, Don't take it!! If you went through that hell of withdrawal don't subject yourself to that! I had not been on anti depressants for 15 yrs prior to 2015. My fiancé got me off of Zoloft in 2000... He asked me if I was sad or depressed anymore one morning as I popped my Zoloft down. I said nope, happier than I have ever been in my life... He called my doctor and asked how to get me off of these drugs.. Then he said this..." If you need a pill to get through your days, then you need to change your life, not take a pill to endure it". I have been hearing these words daily in my head. I realize for some it is not that easy, but I sure do wish I would have NEVER taken any of these poisonous drugs.I wish he was still alive to have stopped me. I bet your shrinks getting kickback, question EVERYTHING they do!! We are leaning to antidepressant withdrawal syndrome. Yoga, meditation and exercise!!!! Diet, food elimination..I am on a mission, I will beat this and comeback, I pray everyday... I know this was a year ago, I hope you didn't continue the medication :/

Reply

Loading...